zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Meir-Keeler-type conditions in abstract metric spaces. (English) Zbl 1220.54027
Summary: Various Meir-Keeler-type conditions for mappings acting in abstract metric spaces are presented and their connections are discussed. Results about associated symmetric spaces, obtained in [{\it S. Radenović} and {\it Z. Kadelburg}, Banach J. Math. Anal. 5, No. 1, 38--50, electronic only (2011; Zbl 1297.54058)] are used to show that the regularity condition for the underlying cone can be dropped in some fixed point results that have appeared recently.

54H25Fixed-point and coincidence theorems in topological spaces
54E35Metric spaces, metrizability
Full Text: DOI
[1] Meir, A.; Keeler, E.: A theorem on contraction mappings, J. math. Anal. appl. 28, 326-329 (1969) · Zbl 0194.44904 · doi:10.1016/0022-247X(69)90031-6
[2] Park, S.; Rhoades, B. E.: Meir--Keeler type contractive conditions, Math. japon. 26, 13-20 (1981) · Zbl 0454.54030
[3] Jachymski, J.: Equivalent conditions and the Meir--Keeler type theorems, J. math. Anal. appl. 194, 293-303 (1995) · Zbl 0834.54025 · doi:10.1006/jmaa.1995.1299
[4] Suzuki, T.: Fixed-point theorem for asymptotic contractions of Meir--Keeler type in complete metric spaces, Nonlinear anal. 64, 971-978 (2006) · Zbl 1101.54047 · doi:10.1016/j.na.2005.04.054
[5] Haghi, R. H.; Rezapour, Sh.: Fixed points of multifunctions on regular cone metric spaces, Expo. math. 28, 71-77 (2010) · Zbl 1193.47058 · doi:10.1016/j.exmath.2009.04.001
[6] Huang, L. G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, No. 2, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[7] Chen, Chi-Ming; Chang, Toni-Huei: Common fixed point theorems for a weaker Meir--Keeler type function in cone metric spaces, Appl. math. Lett. 23, No. 11, 1336-1341 (2010) · Zbl 1196.54067 · doi:10.1016/j.aml.2010.06.027
[8] Khoajasteh, F.; Goodarzi, Z.; Razani, A.: Some fixed point theorems of integral type contraction in cone metric spaces, Fixed point theory appl. (2010) · Zbl 1188.54020
[9] Eisenfeld, J.; Lakshmikantham, V.: Comparison principle and nonlinear contractions in abstract spaces, J. math. Anal. appl. 49, 504-511 (1975) · Zbl 0296.47037 · doi:10.1016/0022-247X(75)90193-6
[10] Eisenfeld, J.; Lakshmikantham, V.: Remarks on nonlinear contraction and comparison principle in abstract cones, J. math. Anal. appl. 61, 116-121 (1977) · Zbl 0435.47059 · doi:10.1016/0022-247X(77)90147-0
[11] Radenović, S.; Kadelburg, Z.: Quasi-contractions on symmetric and cone symmetric spaces, Banach J. Math. anal. 5, No. 1, 38-50 (2011) · Zbl 1297.54058
[12] Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[13] Vandergraft, J. S.: Newton method for convex operators in partially ordered spaces, SIAM J. Numer. anal. 4, No. 3, 406-432 (1967) · Zbl 0161.35302 · doi:10.1137/0704037
[14] Zabreĭko, P. P.: K-metric and K-normed spaces: survey, Collect. math. 48, No. 4--6, 825-859 (1997) · Zbl 0892.46002
[15] Wilson, W. A.: On semimetric spaces, Amer. J. Math. 53, 361-373 (1931) · Zbl 0001.22804 · doi:10.2307/2370790
[16] I.A. Bahtin, The contraction mapping principle in quasimetric spaces (in Russian), Funktsional’niĭanaliz 30, pp. 26--37, Ul’yanovsk Gos. Univ., Ul’yanovsk, 1989.
[17] V. Berinde, Generalized contractions in quasimetric spaces, in: Seminar on Fixed Point Theory, 3--9, Preprint 93-3, Babes-Bolyai Univ., Cluj-Napoca, 1993. · Zbl 0878.54035
[18] Berinde, V.: Sequences of operators and fixed points in quasimetric spaces, Studia univ. Babes-bolyai 41, No. 4, 23-27 (1996) · Zbl 1005.54501